About Stopgripan

Cold & flu relief

Stopgripan is ideal for use before bedtime, to ensure a restful, health restoring sleep. It is available in two strengths, regular and forte; and two delicious flavors: Hot Lemon and Hot Blackcurrant.

In one cup (1 sachet) of Stopgripan you get four different active ingredients to tackle a variety of cold and flu symptoms:

  • Paracetamol – A painkiller and fever reducer. Works for your headaches as well as the all over ache that sometimes follows the flu. Helps to ease the pain of a sore throat.
  • Pheniramine – Relieves runny nose and sneezing. An antihistamine, it also helps with itching in the throat and eyes. Is slightly sedating.
  • Vitamin C (Ascorbic acid) – A powerful antioxidant that speeds up the recovery process. Essential for the white blood cells that fight infections, as well as for the healing of damaged tissues.
  • Phenylephrine – Clears blocked noses and sinuses, making breathing easier.

Stopgripan_forte

ProductParacetamolPheniraminePhenylephrineVitamin C
Stopgripan regular 325 mg 20 mg 10 mg 50 mg
Stopgripan forte 650 mg 20 mg 10 mg 50 mg

Product information

Suitable for: Colds, flu, acute rhinitis, nasopharyngitis, and sinusitis - especially if accompanied by fever and headache; Pain e.g. due to headache, toothache, sinusitis, sore throat and other.

Doses: Stopgripan (Regular): For adults and children over 12 years: 1 sachet every 4 hours, max 6 times a day (24 hours).

Instructions for use: Pour the contents of one sachet (bag) into a glass or cup; add hot water and stir until dissolved. Drink immediately after preparation, do not store once mixed. Do not use for more than 3 days in a row. If symptoms persist for more than 3 days, consult a doctor.

Contraindications

Caution: Do not use with other drugs containing paracetamol. If more than recommended daily dose is consumed there is significant risk of liver damage. Individuals with symptoms of cold-related disases (hypothermia and frostbite) should only drink the solution when warm, not hot. Individuals with impaired renal clearance (10 ml/min) should wait at least 8 hours between doses. Not intended for individuals with liver disease. Can be taken with or without food, preferably not on an empty stomach.

Further cautions: To avoid toxic liver damage the drug should not be combined with the use of alcoholic beverages. If, despite taking Stopgripan, the fever is not reduced, consult a doctor.

Effects on driving and handling complicated machinery: Those using Stopgripan must refrain from driving, handling complicated machinery, or any other task that requires swift reflexes and mental processing.

Individuals with impaired liver or kidney functions: Use with extreme care, consult a doctor before use.

Contraindications to the use of the drug: Hypersensitivity to paracetamol and other components of the drug; use of other medicines containing any of the active ingredients included in Stopgripan. Concomitant use of tricyclic antidepressants, MAO inhibitors or beta-blockers. Portal hypertension or any other liver disease, kidney disease, alcoholism, diabetes. Pregnancy and lactation, children younger than 12 years (regular) or 15 years (forte).

Use with caution in patients with severe coronary atherosclerosis, hypertension, deficiency of glucose-6-phosphate dehydrogenase, blood diseases, congenital hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson and Rotor), hepatic and / or renal failure, glaucoma, prostate cancer, hyperthyroidism, pheochromocytoma, bronchial asthma.

Important: Refrain completely from alcohol use while using this drug.

Pregnancy and lactation: Do not use.